# SDR SIMA20151113001

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,928 hours, 34,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 24770
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LISTED ARE INOPERATIVE.  EXTERNAL LT FWD WING FUSELAGE, MAIN DOOR ARM LIGHT & MAIN DOOR EXIT SIGN.  R & R NR 1 EMER LIGHT BATTERY & BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1ASMI & SN 67025
